I have PCO PROBLEM due to that I don't have got periods for last 2 months.
I am 14 years old and when visited Gynac she had prescribed Premolut Nor 10 mg for 5 days after 3 days I got my periods. But after that again last whole month i have not got my periods.
Now my question is do I have to continue the same medicine again and will there be any harm by doing so?
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.
Share this page:
Would you prefer to share this page with others by linking to it?
See what's being discussed, ask for help, give your thoughts or experiences, or just browse...
Mar 13, 23 02:11 AM
Feb 08, 23 12:26 AM
Jan 31, 23 04:27 AM
Jan 27, 23 03:07 AM
Jan 24, 23 02:27 AM
Translate this website
into your language
Is this the future
Its free and will bring you important new information on progesterone therapy and related health matters
Although this web site is not intended to be prescriptive, it is intended, and hoped, that it will induce in you a sufficient level of scepticism about some health care practices to impel you to seek out medical advice that is not captive to purely commercial interests, or blinded by academic and institutional hubris. You are encouraged to refer any health problem to a health care practitioner and, in reference to any information contained in this web site, preferably one with specific knowledge of progesterone therapy.